# SDR TWAA9801701

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP16 MAINTENANCE CHECK, LONGERON 5L WAS FOUND WITH A .5 INCH CRACK AT STATION 737.  REPAIRED PER SRM 53-02 FIG 18.  (M)
